# SDR ASOA20161108148

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,022 hours, 30,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND PAX DOOR ASSIST MOTOR AFT SIDE PANEL STIFFENER CRACKED AT LOWER SECTION. C/W EC/TC REO 601R-52-11-1376 REV A.
